MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKY VARIABLE S-D SCW 14MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKY VARIABLE S-D SCW 14MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 186850014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Osteolysis (2377)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent an anterior cervical discectomy and fusion acdf c4/5 with possible removal of the existing non-synthes cervical plate (c7) on (b)(6) 2022.During the procedure, the surgeon was using acis set to implant an acis pro ti cervical graft.The surgeon either had to use zero p at c4/5 or remove the plate to use acis and skyline.He ended up removing the plate and used acis and a skyline single-level plate.He inserted the implant and upon removal of the inserter realized it was too far.The patient partially lost motors from the chest down.There was no equipment malfunction.A variety of instruments were used to remove the spacer.A new graft was placed and the plate was implanted with screws.Procedure was completed with an unknown delay.The patient was taken to the icu and has not progressed very well.Once the case was completed, neuro monitoring showed that one side of the patient's body was getting some motor response while the other side was not.This report is for a sky variable s-d scw 14mm ti.This is report 4 of 6 for (b)(4).

Brand Name
SKY VARIABLE S-D SCW 14MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key17492533
Report Number1526439-2023-01455
Device Sequence Number20646269
Product Code KWQ
UDI-Device Identifier10705034134086
UDI-Public(01)10705034134086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186850014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACIS PROTI 10 DG HL M 6 MM H.; ACIS PROTI 10 DG HL M 6 MM H.; SKY 1 LEVEL PLTE 14MM TI.; SKY VARIABLE S-D SCW 14MM TI.; SKY VARIABLE S-D SCW 14MM TI.; SKY VARIABLE S-D SCW 14MM TI.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale